# SDR USAASB97076

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Air/Ground Relay
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BDA - FL 1535 - ON APPROACH TO BDA, LANDING GEAR WAS EXTENDED WITH NO GREEN LIGHTS APPEARING.  CREW ACCOMPLISHED A FLYBY AND THE TOWER CONFIRMED THE GEAR WAS DOWN AND LOCKED.  FLIGHT WENT INTO HOLDING PATTERN TO GO THROUGH CHECKLIST AND TO VISUALLY CHECK THAT GEAR WAS DOWN AND LOCKED.  FOUND AIR/GROUND RELAY CIRCUIT BREAKER POPPED.  TRIED TO RESET BREAKER BUT WOULD NOT RESET.  FLIGHT MADE A NORMAL LANDING AT BDA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE RESET AIR/GROUND CIRCUIT BREAKER ON GROUND.  BREAKER REMAINED IN.  PERFORMED GEAR POSITION CHECK PER MM 32-09-20.  OPS CHECK GOOD.
